# SDR SCNA20140206007

- Difficulty date: February 6, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 33,259 hours, 17,223 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Switch
- Condition: Malfunctioned
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE BLEED TRIP OFF ILLUMINATED FOLLOWED BY NR 2 ENGINE BLEED TRIP OFF. FOLLOWED BLEED TRIP PROCEDURE.  FOUND WING ANTI-ICE SWITCH FAILED TO TRIP OFF DURING TAKE-OFF.  SYSTEM RESTORED TO NORMAL. CLEANED AND EXERCISED ANTI ICE SWITCH AND TAI SWITCHES.  PERFORMED WING ANTI-ICING OPERATIONAL CHECK.  SYSTEM OPS GOOD.
